# SDR CA150527001

- Difficulty date: May 22, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,321 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Plate
- Part number: LW10119
- Condition: Cracked
- Location: Turbocharger
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT ENG TURBO SUPPORT BRACKET CRACKED.
